Ludger Rüschendorf ; Eva-Maria Schopp - Note on the weighted internal path length of b-ary trees

dmtcs:403 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 1 -
Note on the weighted internal path length of b-ary treesArticle

Authors: Ludger Rüschendorf 1; Eva-Maria Schopp 1

  • 1 Department of Mathematical Stochastics [Freiburg]

In a recent paper Broutin and Devroye (2005) have studied the height of a class of edge-weighted random trees.This is a class of trees growing in continuous time which includes many wellknown trees as examples. In this paper we derive a limit theorem for the internal path length for this class of trees.For the proof we extend a limit theorem in Neininger and Rüschendorf (2004) to recursive sequences of random variables with continuous time parameter.

Volume: Vol. 9 no. 1
Section: Analysis of Algorithms
Published on: January 1, 2007
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 264 times.
This article's PDF has been downloaded 353 times.